Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A splitting theorem for algebras over commutative von Neumann regular rings

Author: William C. Brown
Journal: Proc. Amer. Math. Soc. 36 (1972), 369-374
MSC: Primary 16A16; Secondary 16A56
MathSciNet review: 0314887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a commutative von Neumann ring. Let A be an R-algebra which is finitely generated as an R-module and has $ A/N$ separable over R. Here N is the Jacobson radical of A. Then it is shown that there exists an R-separable subalgebra S of A such that $ S + N = A$ and $ S \cap N = 0$. Further it is shown that if T is another R-separable subalgebra of A for which $ T + N = A$ and $ T \cap N = 0$, then there exists an element $ n \in N$ such that $ (1 - n)S{(1 - n)^{ - 1}} = T$. This result is then used to determine the structure of all strong inertial coefficient rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A16, 16A56

Retrieve articles in all journals with MSC: 16A16, 16A56

Additional Information

Keywords: von Neumann ring, strong inertial coefficient ring
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society